Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The solution spaces for integral equations of the scattering theory


Author: Ergun Ar
Journal: Bull. Amer. Math. Soc. 73 (1967), 663-665
MathSciNet review: 0218061
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ergun Ar, On the low frequency acoustical scattering of a plane wave from a soft spindle at nose-on incidence, Quart. Appl. Math, (to appear).
  • 2. Ergun Ar and R. E. Kleinman, The exterior Neumann problem for the three-dimensional Helmholtz equation, Arch. Rational Mech. Anal. 23 (1966), 218–236. MR 0203064 (34 #2922)
  • 3. R. E. Kleinman, The Dirichlet problem for the Helmholtz equation, Arch. Rational Mech. Anal. 18 (1965), 205–229. MR 0172602 (30 #2821)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11815-9
PII: S 0002-9904(1967)11815-9